# SDR CA970620009

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 2784209001
- Condition: Cracked
- Location: Left Wing
- Part time: 30,787 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH THE LEFT WING OVERHEAT WARNING LIGHT CAME ON. LEFT BLEED AIR TURNED OFF AND AFTER TWO MINUTES THE LIGHT WENT OUT. AFTER SHUT DOWN WING LEADING EDGE NOTED AS QUITE HOT. INVESTIGATION FOUND THAT THE BLEED AIR DUCT WAS CRACKED CIRCUMFERENTIALLY APPROXIMATELY 95 PERCENT AT THE CORRUGATED FLEX SECTION. DUCT REPLACED. IN ADDITION, THE LEFT WING PANELS WERE REMOVED AND THE LOWER DUCT SUPPORT CLAMP ATTACH WAS FOUND BROKEN. SUBMITTER SUGGESTS THAT THIS COULD HAVE LEAD TO LINE FAILURE. PLASTIC HYDRAULIC LINE CLAMPS IN AREA ALSO SHOWED SIGNS OF OVERHEATING.
